Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JSM1894

Retin A To Epiduo

So I was on Retin A for two months and my doctor just switched me to Epiduo. Which is a mix of adapalene and benzoyl peroxide. I was wondering what I should expect? An initial breakout seems unlikely because the retinoid is weaker. Hoping I see some quick results!

Edited by JordanM1994

Share this post


Link to post
Share on other sites

I was on Retin-a for a lonnnnng time, I really didn't like the product.. I'd assume you will see much more results with Epiduo, from what I researched people seemed to generally like adapalene better, and the combo of BP with it is all the better~ and you're right about the initial breakout.. since it's a weaker retinoid I don't believe you will experience any worsening of acne!

Good luck! (:

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×